What are Nurofen Back Pain Capsules?
The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature. Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules is used for the relief of:
- rheumatic pain
- muscular pains
How to take Nurofen Back Pain Capsules
This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Adults, the elderly and children & adolescents between 12 and 18 years:
- Take 1 or 2 capsules with water, up to twice a day as required.
- Do not chew or suck the capsules.
- Leave at least 8 hours between doses.
- Do not take more than 4 capsules in 24 hours.
What do Nurofen Back Pain Capsules contain?
Each capsule contains the active ingredient Ibuprofen 300mg.
Free UK Delivery on all orders over £30 - Delivery within 2-5 working days
Standard UK Delivery - £2.49 - Delivery within 2-5 working days